# SDR CA110107009

- Difficulty date: January 6, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Aircraft time: 231 hours
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: D14362
- Condition: Contaminated
- Location: Wheel Well
- Part time: 3,888 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW REPORTED STAB OUT OF TRIM LIGHT ILLUMINATED ON APPROACH.  ELECTRIC TRIM INTERMITTENT DURING MISSED APPROACH.  MAINTENANCE CARRIED OUT DFCS BITE TEST IAW FIM TASK 22-11 TASK 801.  LAST FLT LEG FAULTED STAB TRIM "A" MOTOR MSG, FAULT CODE 22-11177.  CLEANED S245 SWITCH ON FLAP DRUM DUE TO EVIDENCE OF MOISTURE.  UNABLE TO DUPLICATE FAULT ON GRD.  CONFIRMED A/P STAB TRIM WAS AT FAULT DURING APPROACH AFTER INTERROGATING DFCS IAW FIM 22-11 T801, FAULT CODE 22-11177 (CH A), ALONG WITH MANUAL ELECTRIC TRIM AS REPORTED BY FLT CREW.  DUE TO INTERMITTENT NATURE OF SNAG STAB INTERLOCK RLY (R580) REPLACED AND TESTED SERVICEABLE IAW AMM 27-41-98.  STAB TRIM CTL RLY (R64) REPLACED IAW WDM 27-41-12 AND TESTED SERVICEABLE IAW AMM 27-41-71.  STAB TRIM MOTOR REPLACED AND TESTED SERVICEABLE IAW AMM 27-41-71.
